Ibuprofen Medication, Two-pack, 200mg, 50 Packs-box
Ibuprofen Medication, Two-pack, 200mg, 50 Packs-box
Ibuprofen Medication, Two-pack, 200mg, 50 Packs-box
  • Load image into Gallery viewer, Ibuprofen Medication, Two-pack, 200mg, 50 Packs-box
  • Load image into Gallery viewer, Ibuprofen Medication, Two-pack, 200mg, 50 Packs-box
  • Load image into Gallery viewer, Ibuprofen Medication, Two-pack, 200mg, 50 Packs-box

Ibuprofen Medication, Two-pack, 200mg, 50 Packs-box

Vendor
ACCUFORM
Regular price
$29.99
Sale price
$29.99
Regular price
Sold out
Unit price
per 

Anti-inflammatory, fever reducer and pain reliever. Temporarily relieves headache, muscular aches, toothache, minor pain of arthritis, backache and menstrual cramps. Packaged for individual use to replenish first aid stations and kits. Contains: Ibuprofen; Description: 2/Pack; For Use With: ACM-14302, ACM-14303, ACM-5000; Mounting: No.

Note: This is a non-returnable item.